Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 11, NWS El Paso, TX

March 27, 20167 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Mar 27, 2016, 1:33 PM MDT for 7 counties in New Mexico. It took effect at Mar 28, 2016, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 1:33 PM MDT (19:33 UTC)
In effect from
Mar 28, 2016, 1:00 PM MDT
Expired
Mar 28, 2016, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 98 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2776 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WWUS84 KEPZ 271933
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
133 PM MDT SUN MAR 27 2016

...DRY AND BREEZY FOR MONDAY AFTERNOON...

.A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN MONDAY
AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL
BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL
PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN
AROUND 10 TO 14 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN
HIGHER ON TUESDAY WITH CONTINUE LOWER HUMIDITY VALUES ANTICIPATED. 

NMZ111-112-281400-
/O.NEW.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/
/O.NEW.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-
133 PM MDT SUN MAR 27 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR
LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND
112... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR
FIRE WEATHER ZONES 111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 

* TIMING...FROM 1 PM TO 8 PM ON MONDAY AND FROM NOON TO 9 PM ON
  TUESDAY. 

* WIND...15 TO 25 MPH ON MONDAY AFTERNOON AND 25 TO 35 MPH ON
  TUESDAY AFTERNOON AND EVENING

* HUMIDITY...9 TO 14 PERCENT BOTH DAYS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ113-TXZ055-056-281400-
/O.NEW.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
NEW MEXICO FIRE WEATHER ZONE 113
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
133 PM MDT SUN MAR 27 2016

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE
WEATHER ZONES 055...056 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONES 055 
  AND 056. 

* TIMING...FROM NOON TO 9 PM ON TUESDAY.

* WIND...SOUTHWEST FROM 25 TO 35M PH WITH HIGHER GUSTS ALONG EAST
  SLOPES OF AREA MOUNTAINS. 

* HUMIDITY...9 TO 15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

LUNDEEN
2 follow-up statements
735 
WWUS84 KEPZ 281301
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
701 AM MDT MON MAR 28 2016

...DRY AND BREEZY THIS AFTERNOON...

.A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN THIS 
AFTERNOON...RESULTING
IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL BE JUST ABOVE CRITICAL
THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL PORTIONS OF NEW MEXICO
WHILE MINIMUM HUMIDITY VALUES WILL REMAIN AROUND 10 TO 14 PERCENT.
WIND SPEEDS ARE EXPECTED TO BE EVEN HIGHER ON TUESDAY WITH
CONTINUE LOWER HUMIDITY VALUES ANTICIPATED ACROSS ALL THE LOWLANDS.

NMZ111-112-282115-
/O.CON.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/
/O.CON.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-
701 AM MDT MON MAR 28 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE
WEATHER ZONES 111 AND 112...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER 
ZONES 111 AND 112...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112.

* TIMING...FROM 1 PM TO 8 PM TODAY AND FROM NOON TO 9 PM ON 
  TUESDAY.

* WIND...15 TO 25 MPH ON MONDAY AFTERNOON AND 25 TO 35 MPH ON 
  TUESDAY AFTERNOON AND EVENING

* HUMIDITY...9 TO 14 PERCENT BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ113-TXZ055-056-282115-
/O.CON.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
NEW MEXICO FIRE WEATHER ZONE 113
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
701 AM MDT MON MAR 28 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR
FIRE WEATHER ZONES 055...056 AND 113...

* AFFECTED AREA...FIRE WEATHER ZONE 113. FIRE WEATHER ZONES 055 
  AND 056. 

* TIMING...FROM NOON TO 9 PM ON TUESDAY.

* WIND...SOUTHWEST FROM 25 TO 35 MPH WITH HIGHER GUSTS ALONG 
  EAST SLOPES OF AREA MOUNTAINS. 

* HUMIDITY...9 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
26
620 
WWUS84 KEPZ 281844
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1244 PM MDT MON MAR 28 2016

...DRY AND BREEZY THIS AFTERNOON AND TUESDAY...

.A SOUTHWEST TO WEST FLOW WILL START TO STRENGTHEN THIS
AFTERNOON...RESULTING IN BREEZY SOUTHWEST WINDS. WIND SPEEDS WILL
BE JUST ABOVE CRITICAL THRESHOLDS FOR SOUTHWEST AND SOUTH CENTRAL
PORTIONS OF NEW MEXICO WHILE MINIMUM HUMIDITY VALUES WILL REMAIN
AROUND 7 TO 15 PERCENT. WIND SPEEDS ARE EXPECTED TO BE EVEN
HIGHER ON TUESDAY WITH CONTINUED LOWER HUMIDITY VALUES ANTICIPATED
ACROSS ALL THE LOWLANDS AND LOWER ELEVATIONS OF THE SACRAMENTO
MOUNTAINS.

NMZ111-112-291300-
/O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
/O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/
/O.CON.KEPZ.FW.W.0011.160328T1900Z-160329T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-
1244 PM MDT MON MAR 28 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND STRONG WINDS. FOR FIRE WEATHER ZONES 111 AND
112...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
LOW HUMIDITY AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING...THROUGH 8 PM TODAY AND FROM NOON TO 9 PM ON TUESDAY.

* WIND...15 TO 25 MPH THIS AFTERNOON AND 25 TO 35 MPH ON TUESDAY
  AFTERNOON AND EVENING

* HUMIDITY...7 TO 15 PERCENT BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ113-TXZ055-056-291300-
/O.UPG.KEPZ.FW.A.0009.160329T1800Z-160330T0300Z/
/O.NEW.KEPZ.FW.W.0012.160329T1800Z-160330T0300Z/
NEW MEXICO FIRE WEATHER ZONE 113
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
1244 PM MDT MON MAR 28 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING...FROM NOON TO 9 PM ON TUESDAY.

* WIND...SOUTHWEST FROM 25 TO 35 MPH WITH HIGHER GUSTS ALONG 
  EAST SLOPES OF AREA MOUNTAINS.

* HUMIDITY...7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 27, 3:56 AM MDT, 9 hours 37 minutes earlier.

Area forecast discussion, Mar 27, 3:56 AM MDT, 9 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
356 AM MDT SUN MAR 27 2016

.SYNOPSIS...
A VERY NICE EASTER SUNDAY IS IN STORE FOR THE BORDERLAND WITH
MOSTLY LIGHT WINDS AND SEASONABLE TEMPERATURES. HOWEVER MORE
TYPICAL MARCH WEATHER WILL RETURN MONDAY THROUGH WEDNESDAY AS A
PACIFIC STORM SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST DOWN TO
UTAH BY TUESDAY. THIS WILL ONCE AGAIN BEGIN RAMP UP OF WINDS.
WINDS WILL BECOME BREEZY MONDAY AND THEN QUITE STRONG ON TUESDAY
WITH BLOWING DUST. TEMPERATURES WILL WARM BACK TO WELL ABOVE
NORMAL. THE SYSTEM WILL MOVE OUT WEDNESDAY...LEAVING COOLER
TEMPERATURES AND BREEZES. AN UPPER LOW WILL DROP OUT OF THE GREAT
BASIN AND DOWN TO THE MEXICAN SONORAN DESERT FRIDAY...AND THEN
MOVE ACROSS NORTHERN MEXICO SATURDAY. THIS WILL BRING AN INCREASE
IN CLOUDS AND A CHANCE OF SOME SORELY NEEDED RAIN SHOWERS FRIDAY
AND SATURDAY.

&&

.DISCUSSION...
WE CONTINUE IN A DRY NORTHWEST FLOW ALOFT THANKS TO A PERSISTENT
UPPER RIDGE OVER THE NORTHEASTERN PACIFIC. AN UPPER TROUGH CUTTING
THROUGH THE RIDGE SWEPT THROUGH THE AREA YESTERDAY BRINGING GUSTY
WINDS. IT HAS ALSO ALLOWED A WEAK COOL FRONT TO DROP SOUTH OVER
THE AREA THIS MORNING. THIS WILL DROP OUR TEMPERATURES ABOUT 5-7
DEGREES...WHICH IS STILL JUST ABOVE NORMAL. MORE ENJOYABLY...WINDS
WILL BE ON THE LIGHT SIDE TODAY...SO EASTER SUNDAY SHAPING UP TO
BE REAL NICE.

THIS NICE WEATHER QUICKLY ENDS AFTER TODAY AS A PACIFIC NORTHWEST
STORM CONTINUES TO ORGANIZE. BY MONDAY THE STORM SYSTEM/UPPER LOW
MOVES OVER THE GREAT BASIN AND OVER UTAH TUESDAY...THEN EJECTS
OUT OF AN INCREASINGLY POSITIVELY TILTED TROUGH ON WEDNESDAY. LOOK
FOR MID LEVEL WINDS TO PICK UP MONDAY. SURFACE PRESSURE GRADIENT
REMAINS ON THE LOOSE SIDE...THOUGH WEAK LEE SIDE TROUGHING SHOULD
HELP WITH WIND PRODUCTION. WINDS SHOULD REMAIN IN BREEZY TO WINDY
CATEGORY. BY TUESDAY THE STRONGEST MID LEVEL WINDS (45-55 MPH)
SHOULD BE OVER THE CWA. IN ADDITION STRONG LEE SIDE CYCLOGENESIS
DEVELOPS OVER EASTERN COLORADO TO TIGHTEN THE SURFACE GRADIENT.
EXPECT WINDS TO INCREASE INTO ADVISORY CRITERIA...THOUGH GFS WINDS
NUDGING UP AGAINST WARNING CRITERIA. ACCOMPANYING THE WINDS WILL
BE BLOWING DUST AND CRITICAL FIRE WEATHER CONDITIONS. THE SYSTEM
IS PRETTY MOISTURE STARVED AS FAR AS SHOWER PRODUCTION GOES BUT IS
ABLE TO SCOOP UP A BATCH OF MID/HIGH LEVEL MOISTURE OFF THE
EASTERN PACIFIC...SO EXPECT PARTLY TO MOSTLY CLOUDY SKIES
TUESDAY...THOUGH JUST HIGHER CLOUDS. SURFACE FRONT LOOKS TO COME
THROUGH DURING THE EARLY AFTERNOON WEST OF EL PASO AND THEN LATER
AFTERNOON EL PASO EAST. MINOR COOL DOWN TUESDAY AND THEN MORE
COOLING ON WEDNESDAY. STILL LOOKS BREEZY WEDNESDAY POST
FRONTAL...WITH TEMPS BACK DOWN TO NORMAL LEVELS.

AFOREMENTIONED UPPER TROUGH BECOMING MORE POSITIVELY TILTED
EVENTUALLY DEVELOPS CUT OFF LOW OVER ARIZONA THURSDAY AND THEN
DROPS DOWN OVER THE MEXICAN SONORAN DESERT FRIDAY. LOW THEN MOVES
ACROSS NORTHERN MEXICO SATURDAY AND THEN TO NORTH TEXAS SUNDAY.
WILL PUT LOWER POPS IN ALL AREAS FRIDAY/SATURDAY. PATH OF LOW IS
IMPORTANT. IF LOW DROPS FURTHER SOUTH THE CHANCES OF SHOWERS
DECREASES. FOR NOW BOTH GFS AND ECMWF LOOK QUITE SIMILAR WITH THE
PATH AND TIMING.

&&

.AVIATION...VALID 27/12Z-28/12Z...
VFR CONDS THROUGH ALL TAF TERMINALS... SKC TO FEW250. N WINDS
BETWEEN 10 TO 20 KTS DURING THE EARLY MORNING HOURS SHIFTING SOUTH
IN THE AFTERNOON AFT 21Z WITH SPEEDS BETWEEN 5 TO 10 KTS. HOWEVER
STRONGER SOUTHERN WINDS ARE EXPECTED AFT 6Z BETWEEN 15-20 KTS

&&

.FIRE WEATHER...
NO CRITICAL FIRE WEATHER CONDITIONS TODAY. LIGHT WINDS... LOW
RH'S... MOSTLY CLEAR SKIES AND NEAR NORMAL TEMPERATURES. ON MONDAY
CONDITIONS SLIGHTLY DETERIORATE AS WINDS WILL BE IN THE BREEZY
CATEGORY DUE TO THE APPROACH OF AN UPPER LEVEL TROUGH. THIS SYSTEM
WILL MOVE TO THE NORTH OF OUR AREA WHICH WILL RESULT IN CRITICAL
CONDITIONS FOR TUESDAY... AS LOW RH'S PERSISTS THROUGH MID WEEK
AND WINDS BECOME STRONGER IN THE AFTERNOON HOURS. ANOTHER LOW
PRESSURE SYSTEM WILL START TO DEVELOP ON WEDNESDAY AND WILL START
PULLING MOISTURE TO OUR REGION ON THURSDAY. THIS INCREASE IN
MOISTURE WILL INHIBIT THE DEVELOPMENT OF FIRE WEATHER CONDITIONS
FOR THE REST OF THE WEEK. FURTHERMORE COOLER TEMPERATURES AND RAIN
CHANCES WILL HELP IN THE AVOIDANCE OF CRITICAL FIRE WEATHER
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  49  81  54 /   0   0   0   0
SIERRA BLANCA           70  40  82  48 /   0   0   0   0
LAS CRUCES              72  39  80  45 /   0   0   0   0
ALAMOGORDO              71  43  80  49 /   0   0   0   0
CLOUDCROFT              49  28  57  35 /   0   0   0   0
TRUTH OR CONSEQUENCES   72  43  77  48 /   0   0   0   0
SILVER CITY             66  37  71  41 /   0   0   0   0
DEMING                  72  37  80  43 /   0   0   0   0
LORDSBURG               74  37  78  40 /   0   0   0   0
WEST EL PASO METRO      74  47  81  54 /   0   0   0   0
DELL CITY               69  37  82  44 /   0   0   0   0
FORT HANCOCK            75  43  84  49 /   0   0   0   0
LOMA LINDA              68  42  79  49 /   0   0   0   0
FABENS                  74  42  82  48 /   0   0   0   0
SANTA TERESA            73  43  80  49 /   0   0   0   0
WHITE SANDS HQ          71  45  80  52 /   0   0   0   0
JORNADA RANGE           73  33  79  41 /   0   0   0   0
HATCH                   73  39  80  45 /   0   0   0   0
COLUMBUS                74  36  80  44 /   0   0   0   0
OROGRANDE               72  46  81  53 /   0   0   0   0
MAYHILL                 59  34  67  44 /   0   0   0   0
MESCALERO               59  30  66  39 /   0   0   0   0
TIMBERON                58  34  67  41 /   0   0   0   0
WINSTON                 65  26  70  26 /   0   0   0   0
HILLSBORO               69  35  77  42 /   0   0   0   0
SPACEPORT               71  34  77  43 /   0   0   0   0
LAKE ROBERTS            66  23  67  30 /   0   0   0   0
HURLEY                  66  32  72  39 /   0   0   0   0
CLIFF                   71  26  73  27 /   0   0   0   0
MULE CREEK              69  22  73  24 /   0   0   0   0
FAYWOOD                 67  34  74  40 /   0   0   0   0
ANIMAS                  75  38  78  44 /   0   0   0   0
HACHITA                 76  37  77  43 /   0   0   0   0
ANTELOPE WELLS          75  39  76  46 /   0   0   0   0
CLOVERDALE              71  37  74  42 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

HEFNER/CRESPO
Hazardous weather outlook, Mar 27, 4:22 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
422 AM MDT SUN MAR 27 2016

NMZ402-403-408-414>416-281215-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
422 AM MDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS ON TUESDAY...WITH LOCAL BLOWING DUST NEAR DISTURBED
SOIL. STRONG CROSS WINDS COULD MAKE DRIVING DIFFICULT. OTHERWISE
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ401-404>407-409>413-417-TXZ418>424-281215-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
422 AM MDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BREEZY WINDS MONDAY CLOUD CAUSE SOME MINOR BLOWING DUST. STRONG
WINDS AND BLOWING DUST ON TUESDAY. DRIVING CONDITIONS COULD BECOME
HAZARDOUS IN LOWERED VISIBILITIES DUE TO BLOWING DUST...AND
HANDLING DIFFICULTIES DUE TO CROSS WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:33 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more23 hr

Nearby

Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.